Posted by sonya (188.8.131.52) on November 02, 2000 at 14:48:23:
well i did the steriod burst... it worked but made me really
sick with fever and infections. But i was okay after two
weeks of being off them. I went ice skating, shopping, lunch with
friends, planned to go this weekend... etc. And then last night,
around 12:30 midnight... i got another attack. Not a shadow but
an attack. And now my head feels like more attacks will come...
I have been tapering off the meds..taking half pills of kolonpin,
and not drinking as much water... and usually excersice gets them back.
but i didn't think they'd come back. SOmeone said it may just be rebound.
I'm due to have them over...they only go 6 to 8 weeks. so... i've served almost
my sensitive.... How long does rebound last IF this is rebound. Today, i'm shot.
Just trying to catch up on my sleep. I was up till 4:00 am...the fear of going back
to sleep so i hung out with the guys in chat. But...then i felt it coming again.
What's happening and what should i do. The meds are soooo tireing... sonya
Post a Followup